MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00537120
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of a stent break.
 
Event or Problem Description
It was reported to boston scientific corporation that a advanix pancreatic stent was implanted to treat a pancreatic stent in the pancreatic duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the stent was bent in half during deployment.Another advanix pancreatic stent was used to complete the procedure.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block b5 has been corrected.Blocks b1, b2, b5, e1 (initial reporter title and initial reporter last name), h1, h6 (impact codes) and h11 have been updated with the additional information received on april 07, 2025.Block h6: imdrf device code a0401 captures the reportable event of a stent break.Imdrf impact code f2301 captures the reportable event of an additional intervention performed to remove the stent.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was implanted in the pancreatic duct to prevent post ercp pancreatitis during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the stent was bent in half during deployment.Another advanix pancreatic stent was used to complete the procedure.There were no patient complications as a result of this event.***additional information received on april 07, 2025*** it was reported that the stent was removed using forceps.

Brand Name
ADVANIX? PANCREATIC STENT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21806796
Report Number3005099803-2025-01549
Device Sequence Number7329343
Product Code FGE
UDI-Device Identifier08714729856597
UDI-Public(01)08714729856597(17)250528(10)32929544
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2025
Device Model NumberM00537120
Device Catalogue NumberM00537120
Device Lot Number0032929544
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2025
Supplement Date Received by Manufacturer04/07/2025
Initial Report FDA Received Date04/09/2025
Supplement Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown